Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 'Tinnitis + Bupropion 49er

Posted by former poster on January 21, 2011, at 22:47:12

In reply to Re: 'Tinnitis + Bupropion, posted by 49er on January 20, 2011, at 4:12:27

I have had the pulsating tinnitus 24/7 since the 1990's. I was thinking of giving Remeron another try but after reading your post I'll pass. Seems like all the psych meds are only a trade off. If I boost my serotonin with SSRI's & MAOI's it costs me my sexual performance and enjoyment. Bupropion has the most tolerable side effects even with the tinnitus, but is the least effective. Maybe I should try smoking and alcohol? Seems to work for just about every one of my friends.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[977636]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:former poster thread:976718
URL: http://www.dr-bob.org/babble/20110115/msgs/977636.html